I am sorry to hear about your symptoms. It sounds like you have been through quite an ordeal that is still significantly affecting your quality of life. In order to determine the cause of your symptoms, it will be necessary to review the full details of your medical history, including records from your hospitalizations. You will also need to undergo a detailed physical exam. Therefore, I strongly recommend you schedule an appointment with a gastroenterologist
. After collecting this information, the doctor
can make recommendations on the next most appropriate step.
Given your prior surgeries, it is possible you have developed adhesions within your abdominal cavity. These are basically areas where inflammation leads to scarring and tissue deposition. It can cause your bowels to stick to the abdominal wall and can cause bowel obstruction, which is an emergency. These obstructions are typically seen on abdominal CT. It is also possible you have developed irritable bowel syndrome following your C. diff infection. This can be characterizes by diarrhea
, constipation, bloating, and pain and may require medication for treatment. It is also possible a nerve within the abdominal wall was affected by your surgery. You will need to see a gastroenterologist to further evaluate your symptoms.